Expansion of a reactive four-terminal network into a chain of simplest four-terminal networks
Doklady Akademii Nauk, Tome 135 (1960) no. 3, pp. 542-544
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_3_a9,
author = {M. S. Livshits and M. Sh. Flekser},
title = {Expansion of a reactive four-terminal network into a chain of simplest four-terminal networks},
journal = {Doklady Akademii Nauk},
pages = {542--544},
year = {1960},
volume = {135},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_3_a9/}
}
TY - JOUR AU - M. S. Livshits AU - M. Sh. Flekser TI - Expansion of a reactive four-terminal network into a chain of simplest four-terminal networks JO - Doklady Akademii Nauk PY - 1960 SP - 542 EP - 544 VL - 135 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1960_135_3_a9/ LA - ru ID - DAN_1960_135_3_a9 ER -
M. S. Livshits; M. Sh. Flekser. Expansion of a reactive four-terminal network into a chain of simplest four-terminal networks. Doklady Akademii Nauk, Tome 135 (1960) no. 3, pp. 542-544. http://geodesic.mathdoc.fr/item/DAN_1960_135_3_a9/